Reachable set estimation for discrete-time bilinear systems with time-varying delays

Full text for this resource is not available from the Research Repository.

Li, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529, Zhao, Y and Shi, Juan ORCID: 0000-0002-5057-1093 (2018) Reachable set estimation for discrete-time bilinear systems with time-varying delays. Journal of the Franklin Institute, 355 (13). 5721 - 5735. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37618
DOI https://doi.org/10.1016/j.jfranklin.2018.05.020
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords discrete-time bilinear delayed system; Lyaunpov function; bounded input disturbances; delay partitioning method; reciprocally convex combination
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login